# SDR TSAA9853212

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED END FITTING AT BS 1016 AFT PRESSURE BULKHEAD AND STRINGER 20L.  REPLACED FITTING PER ECO 2894.  AIRCRAFT RETURNED TO SERVICE.  (M)
